Top answers from doctors based on your search:
Disclaimer

Long term nausea

A 30-year-old member asked:
Dr. Oliver Aalami
23 years experience Vascular Surgery
From meds?: It is not common or likely to get nausea from a leg amputation itself. It is more likely to get nausea as a side effect from medications being taken.
2
2 thanks
Dr. Christopher Bulger
23 years experience Vascular Surgery
Unlikely: A well healed amputation should not lead to gastrointestinal symptoms. However , chronic pain, which may present after surgery can be associated with ... Read More
Dr. Marlis Gonzalez fernandez
13 years experience Physical Medicine and Rehabilitation
No: Unless there is an ongoing issue with the amputation site (infection most likely) nausea is not related to it. Even with active issues nausea would b ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
A 34-year-old member asked:
Dr. Andrew Seibert
35 years experience Gastroenterology
Chronic nausea: Some patients do require long term chronic nausea medication. However, a better approach is to work with your doctor or a gastroenterologist to determ ... Read More
A 34-year-old female asked:
Dr. Vladimir Zuzukin
22 years experience ENT and Head and Neck Surgery
Vertigo: Definitely sounds vestibular. You might have just developed Meniere's disease of the inner ear with acute 'attacks.' More likely with ringing and he ... Read More
2
2 thanks
A 29-year-old female asked:
Dr. John Chiu
Dr. John Chiu answered
57 years experience Allergy and Immunology
Not expected: This is not an expected reaction from cetirizine which has no known withdrawal symptoms. There is also no study showing hard when taken long-term. You ... Read More
A 22-year-old female asked:
Dr. Lynne Weixel
36 years experience Clinical Psychology
Health Anxiety: A Health Psychologist can help you learn how to deal with thissort of thing. It's common and can become very costly if untreated - so do think about n ... Read More
A 38-year-old member asked:
Dr. Neil Liebowitz
39 years experience Psychiatry
Unsure: I can think of several possible answers including eye strain and dehydration. Excess caffeine intake can actually dehydrate you as it is a diuretic. ... Read More
1
1 thank
A 43-year-old member asked:
Dr. Nikolaos Zacharias
26 years experience Maternal-Fetal Medicine
Not much, hopefully.: Although most pregnancy nausea resolves by the second trimester, a few unlucky women have persistent symptoms until postpartum. I hope you feel better ... Read More
1
1 thank
A 48-year-old member asked:
Dr. Heidi Fowler
25 years experience Psychiatry
Stomach Flu?: According to the cdc, viral gastroenteritis usually has a duration of one to ten days (depending on the specific virus).
A 38-year-old member asked:
Dr. Gerard Honore
29 years experience Fertility Medicine
1-2 days: It usually stops in just a few days. I fit continues it is not due to ovulation. Good wishes.
A 39-year-old member asked:
Dr. Sanjay Bhat
36 years experience Gastroenterology
Nausea: Nausea is a side effect with multiple reasons, medications being very common.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month